Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Abdominal Pain Caused By Hepatitis C

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Benign symmetrical lipomatosis associated with hepatitis-c and interferon therapy

A couple of months after I started Interferon therapy for Hep-C I started developing painful nodules in my abdomen and along my ribs. My doctor stopped the Interferon for 8 weeks to see if they would go away. They didn't so he started me again....
Douglas T. Dieterich, M.D.

Response from Douglas T. Dieterich, M.D.

New York University, School of Medicine
I have not heard of this happening from interferon. I would contact the manufacturers and see if they have had any case reports. Don't know any treatment other than removal either. Good luck! DTD... Read more »

is this acute or chronic hep-c

I am a health care worker.Back in 1992 I had some mild increase in LFT ALT 60 hepatitis-c antibody... Read more »

How soon should I test for Hep B?/ Window Period for Hepatitis?

Question #1: How soon should I test for Hep B?Recently the condom broke when I was performing... Read more »
Articles
HIV i-Base

Natural History of Hepatitis C

Acute infection (0-6 months) Chronic infection (6+ months) End stage liver disease Factors that accelerate hepatitis C progression Hepatitis C and your liver What does your liver do? How does hepatitis C damage your liver? ... Read more »
Women Alive

HIV and Drug Users: A Different Clinical Picture

Different Clinical Picture The clinical picture of HIV in drug using populations is significantly different from HIV in other populations. For example, there are almost no cases of Kaposi's Sarcoma in male IDU's (Injection Drug Users) who are also... Read more »
HIV i-Base

Glossary

anaemia: very low red blood cell count. albumin: a protein made by the liver. It carries drugs,hormones and waste products through the blood andmaintains fluid levels within the body. An abnormally lowlevel of albumin is a sign of serious... Read more »
ACRIA and GMHC

Living With HIV -- and Everything Else

Recently, a 55-year-old gay manannounced to his dinner companions,"Well, I hear that havingHIV is now just about takingone pill a day. I can do that, so I'm goingto stop using condoms." As anyone living with HIV knows,managing this disease is about... Read more »
Connect With Others

Symptoms Still Present after 6 months.....

Posted by Anonymous, 4 Replies
Hi,

I've been visiting this site as well as others in search of information regarding "delayed seroconversion". I have had a negative antibody test at 3 months, 4.5 months and 6 months. I would have put this behind be a long time ago, but I still... Read more »

A los profesionales (opinion)

Posted by Nitram2, 3 Replies
Hola, yo escrib hace un tiempo para ver si poda calmar mis temores, pero, veo que no puedo.

En mayo '06 tuve una relacin de riesgo con una sexoservidora, y la situacin de riesgo fueron besos, masturbacin mutua, y la mas estpida (estaba ebrio) dos... Read more »